| Catalog Number |
SRF-385 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported: "baker grade 4 capsular contracture" and "firm and mildly tender to palpitation".Later healthcare professional reported "rupture" against the right side.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade 4 and rupture.
Event or Problem Description
Healthcare professional reported "baker grade 4 capsular contracture" and "firm and mildly tender to palpitation".Later healthcare professional reported "rupture".Later healthcare professional reported "rupture silicone implant" against the right side.The device was explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture and rupture was received on august 26, 2026 with lot number 3537955.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Rupture: observed an opening through microscopic inspection assessed as surgical damage, observed broken device through microscopic inspection assessed as surgical damage and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases and non penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.